# SDR UIEA2020082601874

- Difficulty date: August 23, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,369 hours, 21,591 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bolt
- Condition: Loose
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R FUEL SPAR VALVE ACTUATOR MOUNT BOLT (4EA) ARE LOOSE AND NEEDS SAFETY WIRE. INSTALLED AND SECURED AND INSTALLED SAFETY WIRE PER AMM 28-22-01 OPS NORMAL
